What does foamy urine indicate?
User rating for this question
I'm 65 yrs old non smoker I have itchy skin, My doctor said stop taking my bl pills for two weeks and then come in to see him. Now I have foamy non bloody urine? maybe it's my body flushing out the bp pills in my body that may have caused the alergery reaction? I have been usinghydocortisone 1% cream on some of the rashes. I also have been taking otc benedryl diphenhydramine hci 25mg 4 times a day for the itching. I also have either a very bad cold or allergy sinus problem. fever with night sweats take aleve for fever, ear aches head aches temperature 100 degree's
Posted Wed, 26 Feb 2014 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Urine RE/ME should be done to exclude UTI. Detailed Answer: Hello XXXX Thanks for writing to us No,foamy urine is not due to flushing out of B.P pills.Foamy urine may be due to Urinary tract infection.It is important to know associated burning micturition or not. You need proper clinical examination and investigations. Investigations include routine hemogram,RBS,RFT,Urine RE/ME,Urine culture and sensitivity,Ultrasound of abdomen.Further investigations can be done if needed. You may need proper antibiotics after culture and sensitivity test of urine. You are rightly taking antihistaminics and applying steroid cream for rashes. For chronic allergic sinus problem you can take inhalational steroids and you are taking right drug for headache and earache.If earache is persistent you should consult ENT specialist. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Follow-up: What does foamy urine indicate? 11 minutes later
Answered by Dr. Indu Kumar 9 hours later
Brief Answer: You need fresh urine analysis. Detailed Answer: Hello XXXX Thanks for writing back You need fresh urine analysis.Urine RE/ME and Ultrasound of KUB region should be done. Besides infection foamy urine may be due to excess protein,dehydration or crystalline substances in the urine. Proper treatment depend upon clinical examination and investigation reports. If fresh urine analysis is fine then you shouldn't worry. You can also consult urologist if needed. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
People also viewed
- What does blood in urine indicate
- Is dark urine a side effect of cephalexin?
- Is heartburn a side effect of darifenacin?
- What relieves the pelvic pain having diagnosed with endometriosis
- What indicates a continuous urine
- Does nausea and cramps after having sex indicates pregnancy
- Is constipation a side effect of claravis?
- What is the alternative medication for adderall xr
- Foamy urine no protain in urine
- Is excitement a side effect of clonazepam?
- Is nightmares a side effect of clonazepam?
- What does foamy urine indicate
- What does foamy urine and yellow stool indicate
- How to cure a scab on penis
- What could be the reason for having severe abdominal pain